Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unprotected sex, bleeding, abdomen pain, mood swings, had ipill, pregnancy test done

Hi.. on 11th-12th May i had unprotected sex which was also 4th day after my periods got over. The next morning i had ipill for the first time.. And now exactly after one week of taking the pill, i have vaginal bleeding .. I am confused if i am chuming or is it a bleeding due to pill. Today is my 3rd day of bleeding. The flow is like a mensturation cycle but the blood is not as thick as it comes when i am chuming, it is not smeling the same.. I am really confused as to why is it happening with me.. and for how long it ll continue? Also, i have abdomen pain and severe mood swings.. Pls tell me if its normal or i shud go n consult a doctor.. I got so paranoid that i also got a pregnancy tester and checked it. Thankfully it came out to be ngtv.. I have very lil knowledge about all this.. And ya my age is 23yrs.. and i workout everyday cz i need to reduce my weight as m overweight . Pls suggest if its a normal case or something serious? Thanks
Asked On : Thu, 24 May 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi prachi, your age is very tender, and you have to know about your body and m-cycles , as 1st 7 days after the last day of periods are safe so u don't require the emergency contraceptive pills during this period, and during unsafe period use barrier contraceptives like condoms or female condoms plus some spermicidal if not allergic . the pill you took have some adverse effects like mood swings , abdominal pain and irregular bleeding. so i advice you to visit a specialist, not only for your condition but to know your body better, hope i satisfy your query , take care..
Answered: Thu, 24 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor